# SDR NOCA06907

- Difficulty date: March 15, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0731B
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG AFTER LANDING T/E FLAP ASYM.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-03 AND 27-58-00.  OPS CHECKS NORMAL.
